MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. BD ALARIS SMARTSITE INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A DE C.V. BD ALARIS SMARTSITE INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10015012
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd alaris smartsite infusion set had a kink / bend.The following information was provided by the initial reporter: hanging new tpn line and kink noted in the tpn line pass the buretrol and drip chamber.Concerned that tubing would leak from this kinked area (not connected to the patient).A few staff have informed that they have noted the tpn tubing being packaged differently.
 
Additional Manufacturer Narrative
One sample model 10015012 was returned for investigation.The set was examined for defects and abnormalities.The tubing was kinked right below the drip chamber.No other defects or abnormalities were observed.While manipulating the kink the tubing ripped and is now leaking from the kink.The customer complaint was verified and a quality notification was sent to the manufacturer.The most potential root cause that generates the kink in the tubing sleeve/drip chamber is an combination of an excess of solvent applied to the engagement and an improper handling of the tubing during the assembly process and coiling of the set due since production personnel did not follow correctly the assembly procedures.Quality alert was displayed on dec 04th, 2025, to communicate to the personnel involved in the assembly process of model 2420-0007 regarding the condition reported in the complaint by the customer, the importance of following assembly instructions stated in the standard work instruction.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
BD ALARIS SMARTSITE INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23624960
Report Number9616066-2025-03557
Device Sequence Number13024413
Product Code FPA
UDI-Device Identifier10885403233951
UDI-Public(01)10885403233951(10)25085214
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number10015012
Device Lot Number25085214
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer01/08/2026
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown